# SDR AALA20110713DFW01

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 51,380 hours, 17,442 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING CLIMBOUT SPOILER EICAS MESSAGE AND OVERHEAD ANNUNCIATOR LIGHT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  UPON LANDING LEFT SIDE INSIDE SPOILER DID NOT DEPLOY AND MIDDLE SPOILER ONLY DEPLOYED HALFWAY.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WIRE BUNDLE W3305 AND W3405 AND L2 SPOLIER CONTROL MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
